# SDR CA141104003

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 113 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: S182250202
- Condition: Power Loss
- Part time: 94 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON MONTHLY CHECK, IT HAD 3+2 LIGHTS LOW RF POWER.
